Reply To: thrush for more than a year now :~(

Home The Candida Forum Candida Questions thrush for more than a year now :~( Reply To: thrush for more than a year now :~(

#101706

LilyJ
Member
Topics: 6
Replies: 8

Neetah;40066 wrote:
I take a nasal spray and an asthma puffer which both contain corticosteroids but i am always really careful to rinse my entire mouth really well so that i dont swallow any of it. My doctor says this is not the cause, only in rare cases can it cause localised oral thrush…anyone got an opinion on this?

Advair? Is there a way you could stop taking it and find an inhaler without the corticosteroids? That’s how I got my oral thrush at first and that was over 6 years ago. Of course the doctor will say that it’s nonsense and that that wouldn’t be the cause, that’s what they told me in the ER back then. No doctor will ever admit the negative effects a medicine or whatever can have. If you stop taking that and do the diet you should probably start feeling better. I’m doing the strict diet now and my tongue isn’t looking as bad as it was six years or six weeks ago.